# SDR VNAA0708023

- Difficulty date: August 29, 2007
- Submitted: September 12, 2007
- Operation: Air carrier
- Aircraft: N251PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 7931
- Aircraft time: 8,057 hours, 8,244 cycles
- Engine: Ge CF343B1
- System (JASC): 2700 · Flight Control System
- Part: Trim Switch
- Condition: Sticking
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

CREW REPORTED THE CAPTAINS TRIM SWITCH STICKING AFTER TAKEOFF.  CREW ELECTED TO RETURN TO CLT AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND CLEANED THE TRIM SWITCH.  OPERATIONAL CHECKS WERE GOOD.  AIRCRAFT WAS RELEASED FOR SERVICE.
